# SDR AU980662

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge
- Part number: 1153551
- Condition: Cracked
- Location: Elevator Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM TAB FORWARD HINGE CRACKED AT THE LT FORWARD EDGE.  CRACK LENGTH 3MM (0.118 INCH).  PART TC:  2,815.
